# SDR ASAA2017102622356

- Difficulty date: October 26, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 36,470 hours, 11,161 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 10943
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 27,722 hours, 9,070 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BLEED TRIP OFF LIGHT ILLUMINATED INFLIGHT.  RESET WITH THE TRIP RESET BUTTON PUSHED IAW QRH.  ACFT GROUNDED.   PERFORMED FIM 36-10, TASK 801. FAILED STEP F.2.C.  FOUND HIGH STAGE VALVE NOT CLOSING COMPLETELY. REMOVED AND REPLACED THE NR 1 ENGINE HIGH STAGE VALVE IAW AMM 36-11-06-000-801, AND AMM 36-11-06-400-801.  OPS AND LEAK CHECKED GOOD.
